Alert archive / Maine / Winter Storm Warnings in 2012

Winter Storm Warning 2, NWS Caribou, ME

February 11, 2012Washington County, Maine

NWS Caribou, ME issued this winter storm warning at Feb 11, 2012, 4:13 AM EST for Washington County, Maine. It took effect at Feb 11, 2012, 11:00 AM EST. It was in force for 16 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 11, 2012, 4:13 AM EST (09:13 UTC)
In effect from
Feb 11, 2012, 11:00 AM EST
Expired
Feb 12, 2012, 3:24 AM EST
In force
16 hr
Issued by
NWS Caribou, ME

County Washington County, ME

The radar

The Caribou radar (KCBW), 120 km from the middle of the area, began a volume at 09:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Caribou, ME (KCAR), launched 00:00Z, 9.2 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Caribou, ME at 00:00Z on 2012-02-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Caribou, ME at 00:00Z on 2012-02-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 73 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2049 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
73 m²/s²
0-3 km storm-relative helicity
251 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

714 
WWUS41 KCAR 110913
WSWCAR

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
413 AM EST SAT FEB 11 2012

MEZ017-030-032-111800-
/O.UPG.KCAR.WS.A.0003.120211T1800Z-120212T1200Z/
/O.NEW.KCAR.WS.W.0002.120211T1600Z-120212T1200Z/
CENTRAL WASHINGTON-COASTAL WASHINGTON-NORTHERN WASHINGTON-
INCLUDING THE CITIES OF...DEBLOIS...GRAND LAKE STREAM...
MEDDYBEMPS...PEMBROKE...PERRY...PRINCETON...EASTPORT...MACHIAS...
CHERRYFIELD...DANFORTH...VANCEBORO...TOPSFIELD
413 AM EST SAT FEB 11 2012

...WINTER STORM WARNING IN EFFECT FROM 11 AM THIS MORNING TO 7 AM
EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A WINTER STORM
WARNING FOR SNOW...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 7 AM
EST SUNDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT.

* PRECIPITATION TYPE...SNOW AND BLOWING SNOW.

* ACCUMULATIONS...6 TO 10 INCHES OF SNOW.

* TIMING...THIS MORNING THROUGH TONIGHT.

* TEMPERATURES...MID 20S TO MID 30S TODAY...FALLING TO AROUND 10
  TO 15 TONIGHT.

* WINDS...NORTH 15 TO 25 MPH WITH GUSTS UP TO 35 MPH.

* IMPACTS...HIGH IMPACT. HEAVY SNOW AND STRONG WINDS WILL CREATE
  VERY HAZARDOUS TRAVELING CONDITIONS. OCCASIONAL BLOWING AND
  DRIFTING SNOW WILL CAUSE NEAR WHITEOUT CONDITIONS AT TIMES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF TRAVELING...SLOW DOWN AND PLAN EXTRA TIME TO REACH YOUR
DESTINATION. BE SURE YOUR VEHICLE HAS A FULL TANK OF GAS. IF YOU
GET STRANDED STAY WITH YOUR VEHICLE. LISTEN TO NOAA WEATHER RADIO
ALL HAZARDS OR OTHER MEDIA OUTLETS FOR THE LATEST FORECASTS AND
STATEMENTS.

&&

$$

MEZ016-029-111800-
/O.UPG.KCAR.WS.A.0003.120211T1800Z-120212T1200Z/
/O.NEW.KCAR.WW.Y.0010.120211T1600Z-120212T1200Z/
INTERIOR HANCOCK-COASTAL HANCOCK-
INCLUDING THE CITIES OF...AMHERST...AURORA...DEDHAM...EASTBROOK...
GREAT POND...ORLAND...ELLSWORTH...BAR HARBOR...BLUE HILL
413 AM EST SAT FEB 11 2012

...WINTER WEATHER ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO
7 AM EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A WINTER
WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT FROM 11 AM THIS
MORNING TO 7 AM EST SUNDAY. THE WINTER STORM WATCH IS NO LONGER IN
EFFECT.

* PRECIPITATION TYPE...SNOW AND BLOWING SNOW.

* ACCUMULATIONS...4 TO 6 INCHES OF SNOW.

* TIMING...THIS MORNING THROUGH TONIGHT.

* TEMPERATURES...MID 20S TO MID 30S TODAY...FALLING TO AROUND 10
  TO 15 TONIGHT.

* WINDS...NORTH 15 TO 25 MPH WITH GUSTS UP TO 35 MPH.

* IMPACTS...MODERATE IMPACT. SNOW AND STRONG WINDS WILL CREATE
  VERY HAZARDOUS TRAVELING CONDITIONS. OCCASIONAL BLOWING AND
  DRIFTING SNOW WILL CAUSE NEAR WHITEOUT CONDITIONS AT TIMES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF TRAVELING...SLOW DOWN AND PLAN EXTRA TIME TO REACH YOUR
DESTINATION. LISTEN TO NOAA WEATHER RADIO ALL HAZARDS OR OTHER
MEDIA OUTLETS FOR THE LATEST FORECASTS AND STATEMENTS.

&&

$$

NORCROSS
5 follow-up statements
485 
WWUS41 KCAR 111441
WSWCAR

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
941 AM EST SAT FEB 11 2012

MEZ017-030-032-112245-
/O.CON.KCAR.WS.W.0002.120211T1600Z-120212T1200Z/
CENTRAL WASHINGTON-COASTAL WASHINGTON-NORTHERN WASHINGTON-
INCLUDING THE CITIES OF...DEBLOIS...GRAND LAKE STREAM...
MEDDYBEMPS...PEMBROKE...PERRY...PRINCETON...EASTPORT...MACHIAS...
CHERRYFIELD...DANFORTH...VANCEBORO...TOPSFIELD
941 AM EST SAT FEB 11 2012

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 7 AM EST SUNDAY...

* PRECIPITATION TYPE...SNOW AND BLOWING SNOW.

* ACCUMULATIONS...6 TO 10 INCHES OF SNOW.

* TIMING...THROUGH TONIGHT.

* TEMPERATURES...MID 20S TO MID 30S TODAY...FALLING TO AROUND 10
  TO 15 TONIGHT.

* WINDS...NORTH 15 TO 25 MPH WITH GUSTS UP TO 35 MPH.

* IMPACTS...HIGH IMPACT. HEAVY SNOW AND STRONG WINDS WILL CREATE 
  VERY HAZARDOUS TRAVELING CONDITIONS. OCCASIONAL BLOWING AND 
  DRIFTING SNOW WILL CAUSE NEAR WHITEOUT CONDITIONS AT TIMES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF TRAVELING...SLOW DOWN AND PLAN EXTRA TIME TO REACH YOUR
DESTINATION. BE SURE YOUR VEHICLE HAS A FULL TANK OF GAS. IF YOU
GET STRANDED STAY WITH YOUR VEHICLE. LISTEN TO NOAA WEATHER RADIO
ALL HAZARDS OR OTHER MEDIA OUTLETS FOR THE LATEST FORECASTS AND
STATEMENTS.

&&

$$

MEZ016-029-112245-
/O.CON.KCAR.WW.Y.0010.120211T1600Z-120212T1200Z/
INTERIOR HANCOCK-COASTAL HANCOCK-
INCLUDING THE CITIES OF...AMHERST...AURORA...DEDHAM...EASTBROOK...
GREAT POND...ORLAND...ELLSWORTH...BAR HARBOR...BLUE HILL
941 AM EST SAT FEB 11 2012

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
SUNDAY...

* PRECIPITATION TYPE...SNOW AND BLOWING SNOW.

* ACCUMULATIONS...4 TO 6 INCHES OF SNOW.

* TIMING...THROUGH TONIGHT.

* TEMPERATURES...MID 20S TO MID 30S TODAY...FALLING TO AROUND 10
  TO 15 TONIGHT.

* WINDS...NORTH 15 TO 25 MPH WITH GUSTS UP TO 35 MPH.

* IMPACTS...MODERATE IMPACT. SNOW AND STRONG WINDS WILL CREATE 
  VERY HAZARDOUS TRAVELING CONDITIONS. OCCASIONAL BLOWING AND 
  DRIFTING SNOW WILL CAUSE NEAR WHITEOUT CONDITIONS AT TIMES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF TRAVELING...SLOW DOWN AND PLAN EXTRA TIME TO REACH YOUR
DESTINATION. LISTEN TO NOAA WEATHER RADIO ALL HAZARDS OR OTHER
MEDIA OUTLETS FOR THE LATEST FORECASTS AND STATEMENTS.

&&

$$

DUDA
263 
WWUS41 KCAR 112018
WSWCAR

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
318 PM EST SAT FEB 11 2012

MEZ017-030-032-120500-
/O.EXT.KCAR.WS.W.0002.000000T0000Z-120212T0900Z/
CENTRAL WASHINGTON-COASTAL WASHINGTON-NORTHERN WASHINGTON-
INCLUDING THE CITIES OF...DEBLOIS...GRAND LAKE STREAM...
MEDDYBEMPS...PEMBROKE...PERRY...PRINCETON...EASTPORT...MACHIAS...
CHERRYFIELD...DANFORTH...VANCEBORO...TOPSFIELD
318 PM EST SAT FEB 11 2012

...WINTER STORM WARNING NOW IN EFFECT UNTIL 4 AM EST SUNDAY...

* PRECIPITATION TYPE...SNOW AND BLOWING SNOW.

* ACCUMULATIONS...4 TO 8 INCHES...WITH LOCALLY HIGHER AMOUNTS.

* TIMING...THROUGH TONIGHT.

* TEMPERATURES...NEAR 30 EARLY FALLING INTO THE TEENS LATE
  TONIGHT.

* WINDS...NORTH 15 TO 20 MPH WITH GUSTS UP TO 35 MPH.

* IMPACTS...MODERATE TO HIGH IMPACT. HEAVY SNOW AND STRONG WINDS
  WILL CREATE VERY HAZARDOUS TRAVELING CONDITIONS. OCCASIONAL
  BLOWING AND DRIFTING SNOW WILL CAUSE NEAR WHITEOUT CONDITIONS AT
  TIMES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF TRAVELING...SLOW DOWN AND PLAN EXTRA TIME TO REACH YOUR
DESTINATION. BE SURE YOUR VEHICLE HAS A FULL TANK OF GAS. IF YOU
GET STRANDED STAY WITH YOUR VEHICLE. LISTEN TO NOAA WEATHER RADIO
ALL HAZARDS OR OTHER MEDIA OUTLETS FOR THE LATEST FORECASTS AND
STATEMENTS.

&&

$$

MEZ002-005-006-010-120500-
/O.NEW.KCAR.WC.Y.0006.120212T0600Z-120212T1400Z/
NORTHEAST AROOSTOOK-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK-
CENTRAL PISCATAQUIS-
INCLUDING THE CITIES OF...PRESQUE ISLE...CARIBOU...VAN BUREN...
MARS HILL...MILLINOCKET...EAST MILLINOCKET...PATTEN...MEDWAY...
HOULTON...HODGDON...SHERMAN...SMYRNA MILLS...GREENVILLE...
MONSON...BLANCHARD
318 PM EST SAT FEB 11 2012

...WIND CHILL ADVISORY IN EFFECT FROM 1 AM TO 9 AM EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 9 AM EST SUNDAY.

* WIND CHILL READINGS...AS LOW AS 27 BELOW.

* WINDS...NORTHWEST 10 TO 15 MPH WITH GUSTS UP TO 30 MPH.

* TEMPERATURES...FALLING TO 7 BELOW TO 2 ABOVE ZERO BY SUNDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. 
IF YOU MUST VENTURE OUTDOORS...WEAR A WARM COAT AND GLOVES AND
COVER YOUR HEAD.

&&

$$

MEZ001-003-004-120500-
/O.NEW.KCAR.WC.Y.0006.120212T0600Z-120212T1700Z/
NORTHWEST AROOSTOOK-NORTHERN SOMERSET-NORTHERN PISCATAQUIS-
INCLUDING THE CITIES OF...ALLAGASH...CLAYTON LAKE...MADAWASKA...
FORT KENT...FRENCHVILLE...BAKER LAKE...BILLY-JACK DEPOT...
BAXTER ST PARK...CHAMBERLAIN LAKE...CHURCHILL DAM...
MOUNT KATAHDIN
318 PM EST SAT FEB 11 2012

...WIND CHILL ADVISORY IN EFFECT FROM 1 AM TO NOON EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO NOON EST SUNDAY.

* WIND CHILL READINGS...AS LOW AS 31 BELOW.

* WINDS...NORTHWEST 10 TO 15 MPH WITH GUSTS UP TO 30 MPH.

* TEMPERATURES...FALLING TO 10 BELOW TO 5 BELOW ZERO BY SUNDAY
  MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. 
IF YOU MUST VENTURE OUTDOORS...WEAR A WARM COAT AND GLOVES AND
COVER YOUR HEAD.

&&

$$

MEZ016-029-120500-
/O.EXT.KCAR.WW.Y.0010.000000T0000Z-120212T0600Z/
INTERIOR HANCOCK-COASTAL HANCOCK-
INCLUDING THE CITIES OF...AMHERST...AURORA...DEDHAM...EASTBROOK...
GREAT POND...ORLAND...ELLSWORTH...BAR HARBOR...BLUE HILL
318 PM EST SAT FEB 11 2012

...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 1 AM EST SUNDAY...

* PRECIPITATION TYPE...SNOW AND BLOWING SNOW.

* ACCUMULATIONS...2 TO 5 INCHES OF SNOW.

* TIMING...THROUGH TONIGHT.

* TEMPERATURES...NEAR 30 EARLY FALLING INTO THE TEENS LATE.

* WINDS...NORTH 15 TO 25 MPH WITH GUSTS UP TO 35 MPH.

* IMPACTS...LOW TO MODERATE IMPACT. SNOW AND STRONG WINDS WILL
  CREATE  HAZARDOUS TRAVELING CONDITIONS. OCCASIONAL BLOWING AND
  DRIFTING SNOW WILL CAUSE NEAR WHITEOUT CONDITIONS AT TIMES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF TRAVELING...SLOW DOWN AND PLAN EXTRA TIME TO REACH YOUR
DESTINATION. LISTEN TO NOAA WEATHER RADIO ALL HAZARDS OR OTHER
MEDIA OUTLETS FOR THE LATEST FORECASTS AND STATEMENTS.

&&

$$

DUDA
038 
WWUS41 KCAR 120038
WSWCAR

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
738 PM EST SAT FEB 11 2012

MEZ017-030-032-120845-
/O.CON.KCAR.WS.W.0002.000000T0000Z-120212T0900Z/
CENTRAL WASHINGTON-COASTAL WASHINGTON-NORTHERN WASHINGTON-
INCLUDING THE CITIES OF...DEBLOIS...GRAND LAKE STREAM...
MEDDYBEMPS...PEMBROKE...PERRY...PRINCETON...EASTPORT...MACHIAS...
CHERRYFIELD...DANFORTH...VANCEBORO...TOPSFIELD
738 PM EST SAT FEB 11 2012

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 4 AM EST SUNDAY...

* PRECIPITATION TYPE...SNOW AND BLOWING SNOW.

* ACCUMULATIONS...4 TO 8 INCHES OF SNOW.

* TIMING...THROUGH TONIGHT.

* TEMPERATURES...7 TO 24 ABOVE.

* WINDS...NORTH 10 TO 20 MPH WITH GUSTS UP TO 35 MPH.

* IMPACTS...MODERATE TO HIGH IMPACT. MODERATE TO HEAVY SNOW AND
  STRONG WINDS WILL CREATE VERY HAZARDOUS TRAVELING CONDITIONS.
  FREQUENT BLOWING AND DRIFTING SNOW WILL CAUSE NEAR WHITEOUT
  CONDITIONS AT TIMES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF TRAVELING...SLOW DOWN AND PLAN EXTRA TIME TO REACH YOUR
DESTINATION. BE SURE YOUR VEHICLE HAS A FULL TANK OF GAS. IF YOU
GET STRANDED STAY WITH YOUR VEHICLE. LISTEN TO NOAA WEATHER RADIO
ALL HAZARDS OR OTHER MEDIA OUTLETS FOR THE LATEST FORECASTS AND
STATEMENTS.

&&

$$

MEZ016-029-120600-
/O.CON.KCAR.WW.Y.0010.000000T0000Z-120212T0600Z/
INTERIOR HANCOCK-COASTAL HANCOCK-
INCLUDING THE CITIES OF...AMHERST...AURORA...DEDHAM...EASTBROOK...
GREAT POND...ORLAND...ELLSWORTH...BAR HARBOR...BLUE HILL
738 PM EST SAT FEB 11 2012

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST
SUNDAY...

* PRECIPITATION TYPE...SNOW AND BLOWING SNOW.

* ACCUMULATIONS...2 TO 5 INCHES OF SNOW.

* TIMING...THROUGH TONIGHT.

* TEMPERATURES...IN THE LOWER 20S.

* WINDS...NORTH 10 TO 20 MPH WITH GUSTS UP TO 35 MPH.

* IMPACTS...LOW TO MODERATE IMPACT. SNOW AND STRONG WINDS WILL 
  CREATE HAZARDOUS TRAVELING CONDITIONS. OCCASIONAL BLOWING AND 
  DRIFTING SNOW WILL CAUSE NEAR WHITEOUT CONDITIONS AT TIMES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF TRAVELING...SLOW DOWN AND PLAN EXTRA TIME TO REACH YOUR
DESTINATION. LISTEN TO NOAA WEATHER RADIO ALL HAZARDS OR OTHER
MEDIA OUTLETS FOR THE LATEST FORECASTS AND STATEMENTS.

&&

$$

MEZ002-005-006-010-120845-
/O.CON.KCAR.WC.Y.0006.120212T0600Z-120212T1400Z/
NORTHEAST AROOSTOOK-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK-
CENTRAL PISCATAQUIS-
INCLUDING THE CITIES OF...PRESQUE ISLE...CARIBOU...VAN BUREN...
MARS HILL...MILLINOCKET...EAST MILLINOCKET...PATTEN...MEDWAY...
HOULTON...HODGDON...SHERMAN...SMYRNA MILLS...GREENVILLE...
MONSON...BLANCHARD
738 PM EST SAT FEB 11 2012

...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM EST
SUNDAY...

* WIND CHILL READINGS...AS LOW AS 25 BELOW.

* WINDS...NORTHWEST 10 TO 15 MPH WITH GUSTS UP TO 30 MPH.

* TEMPERATURES...7 BELOW TO 9 ABOVE ZERO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...WEAR A WARM COAT AND GLOVES AND
COVER YOUR HEAD.

&&

$$

MEZ001-003-004-120845-
/O.CON.KCAR.WC.Y.0006.120212T0600Z-120212T1700Z/
NORTHWEST AROOSTOOK-NORTHERN SOMERSET-NORTHERN PISCATAQUIS-
INCLUDING THE CITIES OF...ALLAGASH...CLAYTON LAKE...MADAWASKA...
FORT KENT...FRENCHVILLE...BAKER LAKE...BILLY-JACK DEPOT...
BAXTER ST PARK...CHAMBERLAIN LAKE...CHURCHILL DAM...
MOUNT KATAHDIN
738 PM EST SAT FEB 11 2012

...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 1 AM TO NOON EST
SUNDAY...

* WIND CHILL READINGS...AS LOW AS 30 BELOW.

* WINDS...NORTHWEST 10 TO 15 MPH WITH GUSTS UP TO 30 MPH.

* TEMPERATURES...10 BELOW TO 5 ABOVE ZERO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...WEAR A WARM COAT AND GLOVES AND
COVER YOUR HEAD.

&&

$$

VJN
210 
WWUS41 KCAR 120254
WSWCAR

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
954 PM EST SAT FEB 11 2012

MEZ016-029-120400-
/O.CAN.KCAR.WW.Y.0010.000000T0000Z-120212T0600Z/
INTERIOR HANCOCK-COASTAL HANCOCK-
INCLUDING THE CITIES OF...AMHERST...AURORA...DEDHAM...EASTBROOK...
GREAT POND...ORLAND...ELLSWORTH...BAR HARBOR...BLUE HILL
954 PM EST SAT FEB 11 2012

...WINTER WEATHER ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ENDED THE WINTER WEATHER
ADVISORY. ACCUMULATING SNOWFALL HAS MOVED EAST OF THE ADVISORY
AREA.

$$

MEZ017-030-032-120900-
/O.CON.KCAR.WS.W.0002.000000T0000Z-120212T0900Z/
CENTRAL WASHINGTON-COASTAL WASHINGTON-NORTHERN WASHINGTON-
INCLUDING THE CITIES OF...DEBLOIS...GRAND LAKE STREAM...
MEDDYBEMPS...PEMBROKE...PERRY...PRINCETON...EASTPORT...MACHIAS...
CHERRYFIELD...DANFORTH...VANCEBORO...TOPSFIELD
954 PM EST SAT FEB 11 2012

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 4 AM EST SUNDAY...

* PRECIPITATION TYPE...SNOW AND BLOWING SNOW.

* ACCUMULATIONS...4 TO 8 INCHES OF SNOW.

* TIMING...THROUGH TONIGHT.

* TEMPERATURES...7 TO 22 ABOVE.

* WINDS...NORTH 10 TO 20 MPH WITH GUSTS UP TO 30 MPH.

* IMPACTS...MODERATE TO HIGH IMPACT. MODERATE TO HEAVY SNOW AND 
  STRONG WINDS WILL CREATE VERY HAZARDOUS TRAVELING CONDITIONS. 
  FREQUENT BLOWING AND DRIFTING SNOW WILL CAUSE NEAR WHITEOUT 
  CONDITIONS AT TIMES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF TRAVELING...SLOW DOWN AND PLAN EXTRA TIME TO REACH YOUR
DESTINATION. BE SURE YOUR VEHICLE HAS A FULL TANK OF GAS. IF YOU
GET STRANDED STAY WITH YOUR VEHICLE. LISTEN TO NOAA WEATHER RADIO
ALL HAZARDS OR OTHER MEDIA OUTLETS FOR THE LATEST FORECASTS AND
STATEMENTS.

&&

$$

MEZ002-005-006-010-121100-
/O.CON.KCAR.WC.Y.0006.120212T0600Z-120212T1400Z/
NORTHEAST AROOSTOOK-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK-
CENTRAL PISCATAQUIS-
INCLUDING THE CITIES OF...PRESQUE ISLE...CARIBOU...VAN BUREN...
MARS HILL...MILLINOCKET...EAST MILLINOCKET...PATTEN...MEDWAY...
HOULTON...HODGDON...SHERMAN...SMYRNA MILLS...GREENVILLE...
MONSON...BLANCHARD
954 PM EST SAT FEB 11 2012

...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM EST
SUNDAY...

* WIND CHILL READINGS...AS LOW AS 25 BELOW.

* WINDS...NORTHWEST 10 TO 15 MPH WITH GUSTS UP TO 25 MPH.

* TEMPERATURES...7 BELOW TO 9 ABOVE ZERO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...WEAR A WARM COAT AND GLOVES AND
COVER YOUR HEAD.

&&

$$

MEZ001-003-004-121100-
/O.CON.KCAR.WC.Y.0006.120212T0600Z-120212T1700Z/
NORTHWEST AROOSTOOK-NORTHERN SOMERSET-NORTHERN PISCATAQUIS-
INCLUDING THE CITIES OF...ALLAGASH...CLAYTON LAKE...MADAWASKA...
FORT KENT...FRENCHVILLE...BAKER LAKE...BILLY-JACK DEPOT...
BAXTER ST PARK...CHAMBERLAIN LAKE...CHURCHILL DAM...
MOUNT KATAHDIN
954 PM EST SAT FEB 11 2012

...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 1 AM TO NOON EST
SUNDAY...

* WIND CHILL READINGS...AS LOW AS 30 BELOW.

* WINDS...NORTHWEST 10 TO 15 MPH WITH GUSTS UP TO 25 MPH.

* TEMPERATURES...10 BELOW TO 5 ABOVE ZERO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...WEAR A WARM COAT AND GLOVES AND
COVER YOUR HEAD.

&&

$$

VJN
509 
WWUS41 KCAR 120824
WSWCAR

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
324 AM EST SUN FEB 12 2012

MEZ017-030-032-120930-
/O.CAN.KCAR.WS.W.0002.000000T0000Z-120212T0900Z/
CENTRAL WASHINGTON-COASTAL WASHINGTON-NORTHERN WASHINGTON-
INCLUDING THE CITIES OF...DEBLOIS...GRAND LAKE STREAM...
MEDDYBEMPS...PEMBROKE...PERRY...PRINCETON...EASTPORT...MACHIAS...
CHERRYFIELD...DANFORTH...VANCEBORO...TOPSFIELD
324 AM EST SUN FEB 12 2012

...WINTER STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS CANCELLED THE WINTER
STORM WARNING.

SNOW HAS ENDED ACROSS THE REGION. THUS...THE WINTER STORM WARNING
HAS BEEN CANCELLED. AREAS OF BLOWING SNOW WILL OCCUR THIS MORNING.

$$

MEZ002-005-006-010-121400-
/O.CON.KCAR.WC.Y.0006.000000T0000Z-120212T1400Z/
NORTHEAST AROOSTOOK-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK-
CENTRAL PISCATAQUIS-
INCLUDING THE CITIES OF...PRESQUE ISLE...CARIBOU...VAN BUREN...
MARS HILL...MILLINOCKET...EAST MILLINOCKET...PATTEN...MEDWAY...
HOULTON...HODGDON...SHERMAN...SMYRNA MILLS...GREENVILLE...
MONSON...BLANCHARD
324 AM EST SUN FEB 12 2012

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS
MORNING...

* WIND CHILL READINGS...AS LOW AS 25 TO 30 BELOW.

* WINDS...NORTHWEST 15 TO 25 MPH WITH GUSTS UP TO 35 MPH.

* TEMPERATURES...5 BELOW TO 4 ABOVE ZERO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL
COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST
BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU
MUST VENTURE OUTDOORS...WEAR A WARM COAT AND GLOVES AND COVER YOUR
HEAD.

&&

$$

MEZ001-003-004-121630-
/O.CON.KCAR.WC.Y.0006.000000T0000Z-120212T1700Z/
NORTHWEST AROOSTOOK-NORTHERN SOMERSET-NORTHERN PISCATAQUIS-
INCLUDING THE CITIES OF...ALLAGASH...CLAYTON LAKE...MADAWASKA...
FORT KENT...FRENCHVILLE...BAKER LAKE...BILLY-JACK DEPOT...
BAXTER ST PARK...CHAMBERLAIN LAKE...CHURCHILL DAM...
MOUNT KATAHDIN
324 AM EST SUN FEB 12 2012

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY...

* WIND CHILL READINGS...AS LOW AS 32 BELOW.

* WINDS...NORTHWEST 15 TO 25 MPH WITH GUSTS UP TO 35 MPH.

* TEMPERATURES...9 BELOW TO 1 ABOVE ZERO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL
COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST
BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU
MUST VENTURE OUTDOORS...WEAR A WARM COAT AND GLOVES AND COVER YOUR
HEAD.

&&

$$

NORCROSS

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Caribou, ME wrote its last area forecast discussion before this winter storm warning went out at Feb 11, 1:26 AM EST, 2 hours 47 minutes earlier.

Area forecast discussion, Feb 11, 1:26 AM EST, 2 hours 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CARIBOU ME
126 AM EST SAT FEB 11 2012

.SYNOPSIS...
A COLD FRONT WILL CROSS THE REGION OVERNIGHT THROUGH EARLY
SATURDAY. INTENSIFYING LOW PRESSURE WILL TRACK FROM THE MID
ATLANTIC REGION TOWARD NOVA SCOTIA SATURDAY THROUGH SATURDAY
NIGHT.
&&

.NEAR TERM /OVERNIGHT/...
A COLD FRONT WILL SLOWLY CROSS THE REGION OVERNIGHT WITH
SCATTERED SNOW SHOWERS. HAVE UPDATED THE FORECAST TO ADJUST FOR
CURRENT CONDITIONS AND EXPECTED OVERNIGHT TEMPERATURES.
&&

.SHORT TERM /SATURDAY THROUGH SATURDAY NIGHT/...
THE MAIN FORECAST CONCERN FOR THE MIDDLE OF THE WEEKEND CONTINUES
TO BE A DEVELOPING AREA OF LOW PRESSURE MOVING NORTHEAST OFF THE
COAST. FORECAST GUIDANCE HAS COME INTO BETTER AGREEMENT REGARDING
THE TRACK OF THIS SYSTEM. BOTH THE NAM AND THE GFS INDICATE A
TRACK OFFSHORE BUT CLOSE ENOUGH FOR PERHAPS MARGINALLY HEAVY SNOW
TO FALL OVER FAR SOUTHEASTERN SECTIONS OF THE FORECAST AREA WITH
AMOUNTS QUICKLY DIMINISHING TO THE NORTH AND WEST. THE LATEST GEM
AND EUROPEAN FEATURE A TRACK SLIGHTLY FARTHER EAST WHICH WOULD
MEAN LESS SNOWFALL IF THIS WERE TO VERIFY. AT THIS POINT OPTED TO
STICK MAINLY WITH THE GFS/NAM CONSENSUS FOR THIS FORECAST PACKAGE.

EXPECT FLURRIES TO GIVE WAY TO STEADIER AND HEAVIER SNOW ACROSS
MAINLY THE SOUTHEASTERN HALF OF THE FORECAST AREA THROUGH LATE
MORNING INTO THE AFTERNOON AS THE LOW MOVES NORTH WITH ONLY LIGHT
SNOW AND FLURRIES CONTINUING NORTH AND WEST OF A LINE FROM ROUGHLY
MILO TO PRESQUE ISLE. THE OFFSHORE TRACK WILL KEEP WINDS OUT OF
THE N/NE AND ALLOW TEMPERATURES TO BE COLD ENOUGH FOR AN ALL SNOW
EVENT. SNOW WILL CONTINUE INTO THE FIRST PART OF THE EVENING
BEFORE ENDING FROM WEST TO EAST THROUGH THE LATTER PART OF THE
EVENING INTO THE OVERNIGHT AS THE SYSTEM WILL BE A QUICK MOVER.
HOWEVER AS THE LOW CONTINUES TO INTENSIFY OVER ATLANTIC CANADA
THIS WILL RESULT IN STRENGTHENING WINDS SATURDAY NIGHT WITH NE
WINDS SHIFTING TO NW AND INCREASING TO 15-25 GUSTING UP TO 30 MPH.
THIS WILL CAUSE REDUCED VISIBILITIES DUE TO BLOWING AND DRIFTING
SNOW, ESPECIALLY DOWNEAST, ALONG WITH BITTER WIND CHILLS OVER
NORTHERN AREAS APPROACHING MINUS 30 BY LATE NIGHT.

ATTM TOTAL POTENTIAL SNOW ACCUMULATION IS EXPECTED TO BE IN THE
4-8 INCH RANGE FOR WASHINGTON AND HANCOCK COUNTIES. GIVEN THE
MARGINALNESS OF THE SNFL WITH REGARD TO WNTR STORM SNFL CRITERIA
FOR OUR FA OVR THE CURRENT WATCH AREA...AND THAT THE EVENT IS NOT
XPCTD TO GET UNDERWAY UNTIL LATE PD 2 (SAT AFTN)...WE HAVE OPTD TO
CONT THE WATCH AND WILL WAIT FOR SUBSEQUENT MODEL RUNS BEFORE
DECIDING TO COMMIT TO ANY WRNGS AND/OR WNTR WX ADVS WITHIN THE
CURRENT WATCH AREA. N OF THE WATCH AREA...2-4 INCHES MAY FALL AS
FAR NORTH AND WEST AS A LINE FROM ROUGHLY BANGOR TO HOULTON. NORTH
AND WEST OF THIS LINE EXPECT UP TO AN INCH OR TWO FROM MILLINOCKET
TO CARIBOU WITH ONLY A LIGHT DUSTING AT BEST OVER THE FAR N/W.
&&

.MID TERM /SUNDAY THROUGH MONDAY NIGHT/...
FOLLOWING THE STORM...SUN LOOKS TO BE VERY COLD AND BLUSTERY AS
THE BACK SIDE OF THE PRES GRAD WITH THE DEPARTING MARITIMES LOW
TRAVERSES OVR THE FA...WITH HI TEMPS REMAINING IN THE SINGLE DIGITS
N AND TEENS S. WHATS LEFT OF THE UPPER TROF ROTATING NW TO SE
AROUND A DEEP ERN CAN UPPER VORTEX WILL BRING SOME CLDNSS AND
FLURRIES TO THE FA DURING THE AFTN HRS...OTHERWISE...WE XPCT CLRG
SKIES ACROSS THE FA AFT SUNSET. A WEAK RIDGE RIDGE TO THE SW OF
THE FA WILL ALLOW FOR SOME DE-COUPLING OF SFC WINDS FROM STRONGER
WINDS ALF PARTICULARLY OVR WRN VLYS OF THE FA VERY LATE SUN NGT...
ALLOWING FOR SOME RADIATIONAL COOLING. SUBSEQUENTLY...FCST LOWS
THIS PD COULD EVEN BE COLDER OVR THIS PTN OF THE FA AS WE GET
CLOSER TO THIS PD.

MON ALSO LOOKS TO BE VERY COLD...BUT NOT AS BRISK AS THE WEAK
RIDGE CROSSES THE FA. A BAND OF CLDNSS ALG WITH PERHAPS A FEW
FLURRIES MAY ACCOMPANY THE THE BACK EDGE OF THE ARCTIC AIR OVR
THE FA BY LATE MON NGT. SUBSEQUENTLY...OVRNGT LOWS MAY OCCUR PRIOR
TO DAYBREAK...BUT THIS TIMING IS TO UNCERTAIN TO POST FCST LOWS
EARLIER THAN 11Z ATTM.
&&

.LONG TERM /TUESDAY THROUGH FRIDAY/...
LONG TERM PERIOD APPEARS RATHER QUIET W/ GENERALLY WEAK AND NON-
DESCRIPT SYSTEMS EXPECTED TO AFFECT THE AREA... LONG RANGE MODELS
IN GOOD AGREEMENT AT THE START OF THE PERIOD W/ A WEAK RIDGE OF
HIGH PRES ACROSS THE REGION WHICH MOVES E W/ A WEAK AND
UNORGANIZED LOW FCST TO PASS S OF THE AREA WED-THU TIME FRAME.
THEREAFTER...GFS THEN ALLOWS LOW PRES TO STRENGTHEN JUST E OF THE
AREA ON FRI AND LOOKS LIKE IT TRIES TO RETROGRADE THIS SYSTEM BACK
TO THE W AND TOWARD OUR AREA BY SAT. ECMWF ON THE OTHER HAND KEEPS
THIS SYSTEM E OF THE AREA BUT INSTEAD BRINGS LOW PRES NE FROM THE
LOWER GRT LAKES LATE THU AND ACROSS THE AREA ON FRI. GIVEN THE
USUAL UNCERTAINTY...LONG RANGE POPS ARE BIASED TOWARDS CLIMO AND
GENERALLY REFLECT JUST SLGT CHC THRU THE PERIOD AS IT IS HARD TO
PINPOINT ANY PERIOD OF SIGNIFICANTLY INCREASED POPS...
&&

.AVIATION /06Z SATURDAY THROUGH WEDNESDAY/...
NEAR TERM: CONDITIONS WILL LOWER TO MVFR LEVELS OVERNIGHT.

SHORT TO LONG TERM: MVFR/IFR CONDITIONS IN SN XPCTD SAT THRU SAT
NGT ACROSS THE TAF SITES...WITH THE BEST POTENTIAL OF IFR OVR
DOWNEAST DURG THIS PTN OF THE FCST. IMPROVEMENT TO VFR IS XPCTD
FOR ALL TAF SITES BY SUN AFTN CONTG THRU TUE NGT...WITH THE NEXT
CHC OF MVFR CONDITIONS PERHAPS ON WED.
&&

.MARINE...
NEAR TERM: A SMALL CRAFT ADVISORY REMAINS IN EFFECT OVERNIGHT.

SHORT TO LONG TERM: NE TO NW WIND GALE CONDITIONS STILL LIKELY SAT
NGT WITH THE PASSAGE OF THE OFFSHORE LOW...BUT BASED ON A LITTLE
MORE ERN TRACK OF THE LOW...ANY GALES NOT XPCTD TO LAST PAST SUN
MORN ATTM...SO WE BACKED THE GALE WATCH ENDING TO 16Z ATTM.
FOLLOWING ANY GALE WRNG...AN SCA PD WILL BE NEEDED FOR SUN AFT
INTO SUN NGT...FOLLOWED BY NO ANTICIPATED HDLNS MON THRU WED.
WE USED A BLEND OF NAM12....GFS40 AND GMOS FOR WINDS AND A BLEND
OF WW3 AND SWAN NAM FOR WV HTS.
&&

.CAR WATCHES/WARNINGS/ADVISORIES...
ME...WINTER STORM WATCH FROM 1 PM EST THIS AFTERNOON THROUGH SUNDAY
     MORNING FOR MEZ016-017-029-030-032.
MARINE...GALE WATCH FROM THIS EVENING THROUGH SUNDAY MORNING FOR
     ANZ050>052.
     SMALL CRAFT ADVISORY UNTIL 4 AM EST EARLY THIS MORNING FOR
     ANZ050-051.

&&

NEAR TERM...NORTON/NORCROSS
SHORT TERM...FITZSIMMONS/VJN
LONG TERM...KHW
AVIATION...NORTON/NORCROSS
MARINE...NORTON/FITZSIMMONS/VJN/NORCROSS
Hazardous weather outlook, Feb 10, 11:16 PM EST, 4 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE CARIBOU ME
1116 PM EST FRI FEB 10 2012

MEZ001>006-010-011-015-031-120430-
NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET-
NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK-
CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT-
SOUTHERN PISCATAQUIS-
1116 PM EST FRI FEB 10 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH
CENTRAL MAINE...NORTHERN MAINE AND WEST CENTRAL MAINE.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THERE IS POTENTIAL FOR SOME ACCUMULATING SNOW LATER SATURDAY INTO
EARLY SUNDAY MORNING AS LOW PRESSURE PASSES WELL SOUTH OF NOVA SCOTIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MEZ016-017-029-030-032-120430-
INTERIOR HANCOCK-CENTRAL WASHINGTON-COASTAL HANCOCK-
COASTAL WASHINGTON-NORTHERN WASHINGTON-
1116 PM EST FRI FEB 10 2012

...WINTER STORM WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH
SUNDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST MAINE.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED SATURDAY NIGHT INTO SUNDAY.

ANZ050>052-120430-
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
1116 PM EST FRI FEB 10 2012

...GALE WATCH IN EFFECT FROM SATURDAY EVENING THROUGH SUNDAY
MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

HEWITT

The office that day

Everything else NWS Caribou, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 11, 3:55 AM ESTGale WarningCAR30 hr
Feb 11, 4:13 AM ESTWinter Weather AdvisoryCARHancock18 hr
Feb 11, 3:18 PM ESTWind Chill AdvisoryCARAroostook, Penobscot, Piscataquis, Somerset20 hr

Nearby

Winter Storm Warnings in Maine, 2012Every winter storm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.